# SDR UIEA2018041500702

- Difficulty date: April 14, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,113 hours, 16,348 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 6240665
- Part serial: 059C1409
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, AN EICAS MESSAGE FOR THE RT FWD WINDOW.   REMOVED AND REPLACED THE WINDOW HEAT CONTROL UNIT IAW AMM 30-41-01-004-001, AND 30-41-01-404-007.  OPS CHECKED GOOD,  NO FAULTS NOTED.
